# SDR SWAA2025031898297

- Difficulty date: February 21, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #12 SPOILER UPPER SURFACE HAS AREA OF DELAMINATION. <[01] DELAM IS OUT OF LIMITS PER SRM 57-70-01-1A-1;[02] REMOVED AND INSTALLED SERVICEABLE REPLACEMENT #12 GROUND SPOILER IAW AMM. 27-62-91. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[03] INSPECTED WORK PERFORMED.
